A. Arnold and M. Ehrhardt, Discrete Transparent Boundary Conditions for the Schrödinger Equation, Rivista di Matematica della Università di Parma, vol.6, 2001.

C. Besse, M. Ehrhardt, and I. Lacroix-violet, Discrete Artificial Boundary Conditions for the Korteweg-de Vries Equation, Numerical Methods for Partial Differential Equations, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01105043

J. G. Steinstraesser, G. Kemlin, and A. Rousseau, A domain decomposition method for linearized Boussinesq-type equations, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01797823

M. Kazakova and P. Noble, Discrete transparent boundary conditions for the linearized Green-Naghdi system of equations, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01613071

O. Nwogu, Alternative Form of Boussinesq Equations for Nearshore Wave Propagation, Journal of Waterway, Port, Coastal, and Ocean Engineering, vol.119, issue.6, pp.618-638, 1993.